Artículo

The sublinear problem for the 1-Homogeneous p-Laplacian

Journal ar
Proceedings of the American Mathematical Society
  • Volumen: 142
  • Número: 8
  • Fecha: 01 enero 2014
  • Páginas: 2641-2648
  • ISSN: 10886826 00029939
  • Tipo de fuente: Revista
  • Tipo de documento: Artículo
  • Editorial: American Mathematical Society pub@ams.org
© 2014 American Mathematical Society. In this paper we prove the existence and uniqueness of a positive viscosity solution of the 1-homogeneous p-Laplacian with a sublinear righthand side; that is, -|Du|2-pdiv (|Du|p-2Du) = ¿uq in ¿, u = 0 on ¿¿, where ¿ is a bounded starshaped domain, ¿ > 0, p > 2 and 0 < q < 1.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación